# SDR CALA9801109

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER PHENOLIC PANEL CRACKED AT STA 96.  THE PANEL WAS REMOVED IAW SRM 51-30-2, A NEW PANEL WAS FABRICATED AND INSTALLED IAW SRM 55-01, PAGE 1 AND 51-30-2.
